# SDR AALA201805109034

- Difficulty date: April 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,921 hours, 30,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Frame 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SILL LOCATED BETWEEN FRAMES 66 AND 68, STRINGER 23L IN THE AFT GALLEY.  REPAIRE IAW SRM 51-72-11, AND DRAWING D53480505.
